Digital Library
Close Browse articles from a journal
 
<< previous    next >>
     Journal description
       All volumes of the corresponding journal
         All issues of the corresponding volume
           All articles of the corresponding issues
                                       Details for article 13 of 16 found articles
 
 
  On the existence of irregular solutions of the two-coefficient dilation equation
 
 
Title: On the existence of irregular solutions of the two-coefficient dilation equation
Author: Morawiec, J.
Appeared in: Aequationes mathematicae (AEM)
Paging: Volume 62 (2001) nr. 1-2 pages 79-84
Year: 2001
Contents:
Publisher: Birkhäuser Verlag, Basel
Source file: Elektronische Wetenschappelijke Tijdschriften
 
 

                             Details for article 13 of 16 found articles
 
<< previous    next >>
 
 Koninklijke Bibliotheek - National Library of the Netherlands